# SDR 9501541146

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146US
- Make and model: Doug DC-10-40
- Aircraft serial: 46755
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fs 1988-1990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, A CRACK WAS FOUND ON THE END FITTING AT LONGERON 18R, FS 1988 AND LONGERON 19R, FS 1990.  INSTALLED STRAP DOUBLERS PER EA 11-96271.
